VOL. 168 · NO. 5 | 1 April 2019
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 168 (5), (1 April 2019)
No abstract available
Articles
Sarah Peluse
Duke Math. J. 168 (5), 749-774, (1 April 2019) DOI: 10.1215/00127094-2018-0051
KEYWORDS: Szemerédi’s theorem, finite fields, 11B30, 11B25
Xavier Cabré, Matteo Cozzi
Duke Math. J. 168 (5), 775-848, (1 April 2019) DOI: 10.1215/00127094-2018-0052
KEYWORDS: nonlocal minimal surfaces, nonlocal minimal graphs, Gradient estimates, regularity results, rigidity theorems, fractional Sobolev inequalities, weak Harnack inequalities, 53A10, 47G20, 35J60, 49Q05, 28A75, 58J05
Francesco Russo, Giovanni Staglianò
Duke Math. J. 168 (5), 849-865, (1 April 2019) DOI: 10.1215/00127094-2018-0053
KEYWORDS: cubic fourfold, rationality of cubic hypersurfaces, Kuznetsov conjecture, 14E08, 14M20, 14M07, 14N05, 14Q10
Martin Bridgeman, Jeffrey Brock, Kenneth Bromberg
Duke Math. J. 168 (5), 867-896, (1 April 2019) DOI: 10.1215/00127094-2018-0061
KEYWORDS: renormalized volume, Schwarzian derivative, hyperbolic geometry, Kleinian groups, Weil–Petersson metric, 30F40, 37F30
Alberto Enciso, MªÁngeles García-Ferrero, Daniel Peralta-Salas
Duke Math. J. 168 (5), 897-939, (1 April 2019) DOI: 10.1215/00127094-2018-0058
KEYWORDS: global approximation theorems, hots spots, nodal sets, Parabolic equations, 35B05, 35K10
Backmatter
Duke Math. J. 168 (5), (1 April 2019)
No abstract available
Back to Top